# SDR CALA2019121902240

- Difficulty date: December 18, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N851UA
- Make and model: Airbus A319-131
- Aircraft serial: 1664
- Aircraft time: 57,367 hours, 24,989 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: D533726131400
- Condition: Damaged
- Location: Rt Mlg Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MLG DOOR ACTUATOR FITTING REQUIRES REPLACEMENT CURRENT FITTIN G HAS OVERSIZE BUSHING UNREPAIRABLE, SUPPORT TASK, GENERATED BY MECH V061673 REMOVED, REPLACED AND INSTALLED NEW R/H ACT FITTING FOR BEARING SLEEVE WORN OUT IAW A319 SRM 51-42-11-801 PARAGRAPH (F7), A319 S RM 51-44-11-801 PARAGRAPH 3 DRILL DATA. PERFORMED BY MECH V90109 1, INSP BY V061239, (LC-41).
